# SDR USAA2014072100016

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 98,566 hours, 34,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Part serial: 1738
- Condition: Unsecure
- Location: L1 Door
- Part time: 24,210 hours, 6,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SLIDE PACK DOOR 1L PARTIALLY OUT OF BUSTLE.  SLIDE REMOVED FROM BUSTLE.  MX FOUND DOOR 1L SLIDE ON JET WAY.  R & R DOOR 1L SLIDE.  ALSO R & R EMER POWER RESERVOIR.  THE LACING COVER CABLE WAS PULLED OUT, UNIT WAS PARTIALLY DISASSEMBLED, CLEANED & INSPECTED, REPLACING ALL PARTS NECESSARY FOR REPAIR.  PASSED LIGHT SYS TEST & HEIGHT CHECK.  PACKED SLIDE.
